# SDR USAA2014040100006

- Difficulty date: March 31, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 3,711 hours, 1,560 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ECAM WARNING, HYD G RSVR LOW LEVEL.  DECLARED AN EMERGENCY & LANDED WITHOUT INCIDENT AT CLT.  FLIGHT TAXIED TO THE GATE UNDER ITS OWN POWER.  R & R GREEN RESERVOIR LOW LEVEL SWITCH IAW AMM 29-11-41-400-003-A.  OPERATIONS CHECK & LEAK CHECKED NORMAL.
